Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[Koh92]  Effective bounds from ineffective proofs in analysis: an application of functional interpretation and majorization

Koh:92c (Article)
Author(s)Kohlenbach, Ulrich
Title« Effective bounds from ineffective proofs in analysis: an application of functional interpretation and majorization »
JournalJournal of Symbolic Logic
Volume57
Page(s)1239--1273
Year1992

BibTeX code
@article{Koh:92c,
  author = {Kohlenbach, Ulrich},
  volume = 57,
  year = 1992,
  pages = {1239--1273},
  journal = {Journal of Symbolic Logic},
  title = {Effective bounds from ineffective proofs in analysis: an application
           of functional interpretation and majorization},
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!